advertisement
Question
Posted by: Zexeon | 2009-07-23

I don' t want to exist anymore

I'  m sure that beind known as schizoprenic is more harmful than helpful to the sufferer as it just indicate to others that you aren'  t like them and need to be avoided as you ain'  t normal not to mention ... I'  m so scared of being rejected that I'  ll rather go without than being rejected cause I'  m diffrent. Could the pychotic meds cause hyperthyroidism? (so if I stop the meds problem solved, why drink meds ... I might even loose weight when I'  m off the stupid meds. I don'  t even feel good on the meds so what is the use taking it if I just wish my live away or being dead as then nobody could harm me no more. I don'  t belief I'  m beter off alive that dead but are scared of harming ... this is a stupid life and world!!!!!!!!!!!!!!!!!!!! I don' t know who to trust and most people are a bit scary. I also don' t sleep at night as I' m scared ... I' m of no real use to my family and am scared that ... THIS LIFE SUCKS, I JUST HATE BEING ME. COULD PEOPLE HARM ME CAUSE i FEEL LIKE THIS?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Dear Zexeon,
It's always good to hear from you, but I'm distressed to hear that you are feeling so bad. It is a problem with many disorders that ignorant people may feel prejudiced against people who suffer from them. And the ignore the fact that they themselves probably suffer from some other disorder which some other ignoramus would think less of them about.
Anti-psychotic meds generally should not cause hyperthyroidism or indeed thyroid problems in general. Sometimes there could be a similarity bertween some side-effetcs of some drugs and some symptoms of thyroid problems. This is best discussed with your psychiatrist, who can check this out and, if needed, do simple blood tests of thyroid function, and manage it if necessary.
Of course having one disorder oesn't make one immune to anything else, so sometimes one might have more than one medical problem to deal with. This is where a specialist psychiatrist should manage the situation better than a GP.
Discuss your concerns about your meds with your psychiatrist. It is possible that changing meds or doses could eleviate some of the side-effects that bother you. But if they control the more severe schizophrenic symptoms, they'll be well worthwhile. Sometimes, one doesn't really appreciate an effective or useful medicine if it eliminates nasty symptoms, because one isn't experiencing those. I sometimes think my pain is OK, and maybe I don;'t need my daily doses of meds --- but skip a day, and the pain soon reminds me why I DO need them.
If you are still feeling so unpleasantly scared, the medicines are not being as helpful as they ought to, so discuss this in detail with your psychiatrist, as there may be btter ways to reduce that problem. Maybe seeing a counsellor to help you deal with that particular problem, the scaredness, would help, too.
I know that it feels scary, but people do not, generally want to harm you, and indee are so wrapped up in their own problems that they probably don' even notice you. And I don't think they'd want to harm you just because you feel like this --- again, they wouldn't see it as relevant to their own lives.
I know it can be had to trust other people, and indeed there are some nasty people out there --- but even they are not after YOU, they just take opportunities they find to do something that they think will benefit them, without bothering abou how it might affect others.
DO please, see your own psychiatrist as soon as this can be arranged, and tell him frankly about all this --- he will want to know and will probably be able to help, without taking any advantage of the situation. You deserve help and support, and the right people would be glad to help you. DO keep contact with us here on the forum, too, as we genuinely do care about you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: CM | 2009-07-24

I' ve felt like that and you know, in the end, only God can help. I don' t want to sound like this big Christian talking about God all the time. But it is true. You need Him, we all do and He will fill that hole. Maybe should go talk to a preacher or someone (whatever religion you are).

Take care.

Reply to CM
Posted by: CTMOM | 2009-07-24

Well if you want to chat, I am here!

Reply to CTMOM
Posted by: Zexeon | 2009-07-23

I drank the meds as to keep eveybody except me happy although I' ll rather would want it other way. No reason for concern as I won' t harm myself unless .... what ever. I' ll most probably rather would like to ... although most ... what ever. Maybe I should just take a sleeping pill and sleep this feeling off if it might not even work but if I could .... thanks for the concern but I truely think you could rather spend our time more ... what ever although I wish you all the best as you sound kind (although you might have an ... I' m really ...

Reply to Zexeon
Posted by: CTMOM | 2009-07-23

Harm you how? If I knew a friend or loved one was feeling so horrible I would do whatever I could to protect and help them.
My heart is breaking. I dont even know you but your pain is so strong.

Please dont do anything to harm yourself ok? Come here and talk. I will be here and so will CS.

Can I help you in anyway?

Reply to CTMOM
Posted by: Zexeon | 2009-07-23

No as they might harm me if they know I feel like this so rather not, maybe I just need to get away where nobody knows me and I ...

Reply to Zexeon
Posted by: CTMOM | 2009-07-23

Sounds like you having a tough time. Do you have anyone you can confide in face to face? Might help!

Reply to CTMOM

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement